# SDR DALA2021030101128

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 52,437 hours, 35,648 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Rh Vert Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED ON OPEN HOLE BY HFEC ROUTINE CARD 5530-01048-02, STEP 14, VERT STAB L/E SKIN AND FRONT SPAR CAP. CRACK INDICATION IS FIRST HOLE GOING UP R/H SIDE SKIN SPLICE L/E ZFS 52.267. MAINTENANCE REMOVED VOR #1 RH / LH AND VOR #2 RH / LH PER B717 AMM 34-32. REMOVED L/E VERT STAB PER B717 AMM 34-32. INDICATION OF DEFECT/CRACK NOTED PER B717 NDT SPM PART 6-10-01.003. C/W PRI 590337-14AD REV O DATED 26FEB21 AT 1330E STEPS 1 THRU 5. PERFORMED NDT OPEN HOLE HFEC PER PRI 590337-14AD, REV O DATED 26FEB21 1330E, STEPS 1-5. NO CRACK INDICATION AT RH SPAR CAP L/E STA ZFS 52.267. C/W PRI 590337-14AD REV 1 STEP 6. RECONNECTED RUDDER LIMITER PITOT TUBE AND VOR COAXIAL CABLE AT LWR AND UPPER CONNECTORS PER B AMM 55- 32. REINSTALLED L/H AND R/H LWR VOR ANT PER B717 AMM 34 -32 THRU STEP F(1)(F).
